MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOCATOR ABUTMENT 3.4MM(D) X 6MM(H); DENTAL LOCATOR ABUTMENT

BIOMET 3I CERTAIN LOCATOR ABUTMENT 3.4MM(D) X 6MM(H); DENTAL LOCATOR ABUTMENT
Model Number IMLOA006
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight: unknown / not provided.Address and fax number: unknown / not provided.
 
Event or Problem Description
Doctor indicated fracture.The screw of imloa006 broke even though it was only a short time after it started to be used.The doctor's complaint that the strength may be weak.The fractured portion was removed and a new imloa006 was placed.There is no health hazard.Excessive load.Tooth site #12.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
The complaint report was received, reviewed, and evaluated by the zest dental solutions complaint process in compliance with applicable fda and ous country regulations.Applicable zest internal lot history records were reviewed to evaluate whether any internal deviations, non-conformances, or problems occurred during the manufacture of the lot, which could cause or contribute to the reported complaint condition.A review of other zest complaint files and related trending data for similar incidents was performed to evaluate whether other similar complaints have been received and if data suggests any adverse trends may have contributed to the complaint root cause.Condition of the returned complaint related product was evaluated to confirm the reported product complaint.As part of each complaint investigation, zest performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.As a result of the above investigation, zest has concluded the following as the root-cause or most likely root-cause of the reported complaint condition: no manufacturing defect was found.Hazard experience: thread fracture during function.Most likely root cause of the failure mode / hazard: thread fracture during function typically results from insufficient tightening torque at placement, overloading of the abutment in function, or not retightening the abutment at prescribed intervals.Known issue is being tracked and trended with no further actions taken at this time.

Brand Name
CERTAIN LOCATOR ABUTMENT 3.4MM(D) X 6MM(H)
Common Device Name
DENTAL LOCATOR ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11789458
Report Number0001038806-2021-00762
Device Sequence Number19820675
Product Code DZE
UDI-Device Identifier00844868006367
UDI-Public(01)00844868006367(17)250608(10)1237564
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2025
Device Model NumberIMLOA006
Device Catalogue NumberIMLOA006
Device Lot Number1237564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR